# SDR QXEA200301086

- Difficulty date: August 31, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 14,559 hours, 20,151 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIREWALL HAS A CRACK ALONG INBOARD SIDE OF EXHAUST APERATURE AT STATION YN12.  REPAIRED IAW HORIZON AIR EA 2-54-180.
